# SDR SWAA2020100518821

- Difficulty date: September 15, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 54,217 hours, 32,098 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCD SKIN HAS A GOUGE LOCATED 24' FROM THE TOP EDGE AND 17' FROM AFT EDGE.  REPAIRED FWD SKIN LOCATED 24' FROM THE TOP EDGE & 17' FROM AFT EDGE HFEC.  NO DEFECT NOTED, IAW SRM 52-00-01-2R-2 REPAIR 2 & NDT 737 PART 6 51-00-00 PROC 23.
